# SDR DALA2016102607685

- Difficulty date: January 7, 2015
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N919DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53576
- Aircraft time: 38,705 hours, 17,793 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Rub Strip
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PANEL 620CT RUBSTRIP CORRODED.  REMOVED AND REPLACED RUBSTRIP IAW SRM 57-00-04.
